Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs

Bauer D, Deistler M, Scherrer W (1999)
Automatica 35(7): 1243-1254.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
PUB-ID

Cite this

Bauer D, Deistler M, Scherrer W. Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs. Automatica. 1999;35(7):1243-1254.
Bauer, D., Deistler, M., & Scherrer, W. (1999). Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs. Automatica, 35(7), 1243-1254.
Bauer, D., Deistler, M., and Scherrer, W. (1999). Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs. Automatica 35, 1243-1254.
Bauer, D., Deistler, M., & Scherrer, W., 1999. Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs. Automatica, 35(7), p 1243-1254.
D. Bauer, M. Deistler, and W. Scherrer, “Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs”, Automatica, vol. 35, 1999, pp. 1243-1254.
Bauer, D., Deistler, M., Scherrer, W.: Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs. Automatica. 35, 1243-1254 (1999).
Bauer, Dietmar, Deistler, Manfred, and Scherrer, Wolfgang. “Consistency and asymptotic normality of some subspace algorithms for systems without observed inputs”. Automatica 35.7 (1999): 1243-1254.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar